# SDR 2006FA0000571

- Difficulty date: May 31, 2006
- Submitted: June 8, 2006
- Operation: General aviation
- Aircraft: N8456H
- Make and model: Piper PA-34-220T
- Aircraft serial: 348233011
- Engine: Cont TSIO360KB
- System (JASC): 7400 · Ignition System
- Part: Points
- Part number: 10382585
- Condition: Failed
- Location: Engine
- Part time: 9 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE POINTS WHICH ONLY HAD A TOTAL OF 9.3 HR, HAD THE PLASTIC PORTION WHICH RIDES THE CAM, MELT ON THE METAL OF THE POINTS WHICH REDUCED THE GAP TO CAUSE MISFIREING.  CAPACITOR CHECKED GOOD AND WAS NOT REPLACED ON THE 500 HR INSP.  AFTER A NEW POINT SET WERE INSTALLED CHANGED THE CAPACITOR.  NOTE:  WIRE BROKE ON OLD CAPACITOR.  (K)
